Feb 25, 2004
Hi,im taking viramune and trizivir and have been on meds since 5/03.I workout with wieghts 4 times a week and go heavy some times to build muscle mass.Lately my elbows and forearms have been aching pretty bad.Do you think its the meds or to much lifting?..Also when do you think a person could go on a drug holiday? .Thank you
Response from Dr. Henry
With the exercise you are doing and the local nature of your discomfort the weight lifting is probably the main cause. If you have any HIV drug resistance or a history of a CD4 count < 250 or a history of clinical AIDS I usually don't advise a drug holiday. Also, stopping Viramune if the virus is not suppressed is risky for promoting resistance. These are good questions to discuss with your HIV specialist who knows the details of your past medical care. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Chills After Unprotected Vaginal Sex Worried I Have HIV
- Itchy Rash After Sex With Hooker Sign Of HIV AIDS
- Painful Red Spots After Receiving Oral Sex Worried I Have HIV
- Tingling In Feet After Eating Sperm Worried I Have HIV
- White Spots After Deep Kissing Worried I Have HIV
- Can A Person Get Hepatitis From Oral Sex?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.